# SDR USAA2015012700003

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 44,791 hours, 20,711 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF GOT AUTO BRAKE FAULT, ACCOMPANIED BY BRAKE RELEASE MSG.  FOUND BRAKE FAN WIRING BURNED THROUGH THE CONDUIT OF 2M HARNESS & NR 1 WHEEL TACH WIRING ALSO BURNED.  REPLACED DAMAGED WIRING IAW AMM SUPPLEMENTAL INFO 32-11-43-000-001-A.
